# SDR Y2PA95004

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Vent Door
- Condition: Open
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MMX - AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  RETURNED TO MMX.  FOUND 'VENT DOOR' IN MAIN CABIN TO BE IN THE OPEN PSOITION.  CLOSED THE 'VENT DOOR'.  (M)
